On unique and almost unique factorization of complete ideals II.
Inventiones mathematicae, Tome 98 (1989) no. 1, pp. 59-74
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
complete primary ideals, complete normal local domain, UFD, birational morphism, blow-ups
@article{IM_1989__98_1_143720,
author = {Steven Dale Cutkosky},
title = {On unique and almost unique factorization of complete ideals {II.}},
journal = {Inventiones mathematicae},
pages = {59--74},
year = {1989},
volume = {98},
number = {1},
zbl = {0715.13012},
url = {http://geodesic.mathdoc.fr/item/IM_1989__98_1_143720/}
}
Steven Dale Cutkosky. On unique and almost unique factorization of complete ideals II.. Inventiones mathematicae, Tome 98 (1989) no. 1, pp. 59-74. http://geodesic.mathdoc.fr/item/IM_1989__98_1_143720/